# SDR CA000614024

- Difficulty date: May 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft serial: U20602938
- Aircraft time: 6,466 hours
- Engine: Cont IO520F
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 12170534
- Condition: Damaged
- Location: Spline Of Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT CLOSED DOOR WITH HANDLE SELECTED TO THE CLOSED POSITION,  HOWEVER, HANDLE WAS PARTIAL STRIP ON INSIDE GEARING, AND DOOR WAS NOT FULLY LOCKED.  MAINTENANCE REPLACED DOOR HANDLE WITH SERVICEABLE HANDLE AND RETURNED THE AIRCRAFT TO SERVICE.
